# SDR QXEA2024111200269

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 14,300 hours, 9,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 059735
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,314 hours, 7,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2166. CA REPORTS COCKPIT, COCKPIT ENTRY, AND R1 DOOR EMER LIGHTS WILL NOT EXTINGUISH. REMOVED FROM SERVICE.CHARGED ELPU'S IAW E175 AMM 33-50-01-800-801-A. NO HELP LIGHTS REMAIN ON. SUSPECT FAULTED FWD RH BATTERY PACK. REMOVED FWD RH BATTERY PACK S/N:059735 IAW E175 AMM 33-50-01-000-802-A. INSTALLED NEW BATTERY PACK (FWD RH) IAW E175 AMM 33-50-01-400-802-A. OPS TEST PASSED. ALL EMERGENCY LIGHTS TURN ON AND EXTINGUISH PROPERLY. NO INAPPROPRIATE EICAS MESSAGES OR FAULTS. AIRCRAFT OK FOR SERVICE.
